MathSciNet Relay Station
MathSciNet bibliographic data
MR217995 (36 #1084) 65.30
Goldstein, A. A.; Price, J. F. An effective algorithm for minimization. Numer. Math. 10 1967 184–189.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement